# SDR SWAA2022022394817

- Difficulty date: September 6, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FLOOR AREA IN FROMT OF LAV DOOR HAS DELAM (MARKED) / REPAIRED AFT LAV FLOOR DISBOND IAW CMM 25-43-55 REV. 6/20/05 PARA. 4.A.
